# Maths homework week 1

This week you have been learning to add and subtract time. G&T children have created timetables and questions for this weeks homework. (Please complete the task based on which table you have been sitting on this week.)

G&T, Gryffindor, Ravenclaw, Green & Yellow

A) Which train is quicker from Bristol Parkway to Coventry, train A or train D. How long is the quickest journey?
B) What is the time difference between train C and train D from Gloucester to Birmingham International?
C) If I miss train A from Bristol Temple Meads, how long do I need to wait for the next train?
D) Order the train journies from fastest to slowest from Cheltenham Spa to Coventry. Write the journey time for each please.

Slytherin, Serpentard, Red and Orange

A) How does train A take to travel from Bristol Temple Meads to Cheltenham Spa?
B) I arrive at Gloucester at 10:05. How long do I have to wait for the next train?
C) How long does it take train C to travel from Bristol Temple Meads to Gloucester?
D) Which is the fastest to slowest train from Bristol Temple Meads to Bristol Parkway? Write the journey time for each please.

Hufflepuff and Blue
A) What time is it one hour after 5 o’clock?

B) What time is it one hour after 2:30pm?
C) What time is it half an hour after 8:30am?
D) What time is it one hour before 11 o’clock?
E) What time is it one hour before 1.30pm?
F) What time is it half an hour before half past four?

## 34 thoughts on “Maths homework week 1”

1. Ryan Wali

1.25mins
2.15mins
3.45mins
4.train a is the fastest by 5 mins and train c is the slowest by 15 mins.

2. Reece Jones

6oclock
3:30
9:00
10:00
12:30
3:00

3. Humaira Begum

1. D because it is 3hours and 38 minutes
2. 3 hours and 19 minutes

4. Linda Belerta

1. 2 minutes
2. 55 minutes
3. 45 minutes
4. A is the fastest and C is the slowest.

5. Lowesha Jackson

A 6oclock
B 3.30pm
C 9 am
D 10pm
E 12.30pm
F 3.30pm

A 20 minutes
B 55 minutes
C 35 minutes

6. Syed Junaideen

A)Train d arrived earlier than Train a
B)Train D and C has a time difference of 2hr 19 mins
C)You would have to wait 2hr 9 mins if you miss a train
D)D 1hr 34 mins C 7hr 1min A 17hr 27 mins and B 17hours

7. Mihir Sharma

A) Train A starts at 09:42 from Bristol and reaches coventry at 17:23 next day.
Journey time of A is 24hr+7hr 41min = 31hr 41min
Train D starts at 21:22 and reaches coventry at 1:00 following day
Journey time of D = 24hr+3hr38min = 27hr 38 min
Train D is quickest, journey time 27hr 38min

B) Train C started at 8:57 and reached on same day at 23:36
Journey time of C = 14hr 39min
Train D started at 23:56 and reached at 12:16
Journey time of D = 12h r20min
Difference = C-D = 2hr 19min

C) Starting time of train A is 00:17
next train time is 2:26

Waiting time is 2hr 9 min

D) Train A started at 23:56 reached at 17:23
journey time is 17hr 27min
Train B start at 00:36 reaches at 17:28
jouney time is 16hr 52min
Train C started at 01:23 reached next day at 08:24
journey time is 24hr+7hr 1min = 31hr 1min
Train D start at 23:26 reaches next day at 01:00
journey time is 24hr+1hr34min = 25hr 34min

Train in order quickest first B, A, D, C

8. Pranit Vaja

A)Train D is faster than train A.
B)The time difference between train C and train D is 2 hours and 19 minutes.
C)2 hours and 9 minutes.
D)

• Isra Osman

A. 6 OCLOCK
B. 2.31PM
C. 9.31
D.12 O CLOCK
E.1.31
F.HALF PAST 5

9. Dylan Chand

A)Train D is faster than train A from Bristol Parkway to Coventry.
B)The difference is 11 hours and 19 minutes.
C)If you mist the first train you would have to wait 2 hours and 9 minutes.
D)Train D,1 hour and 34 minutes, train C,7 hours and 1 minute, train B,7 hours and train A 17 hours and 27 minutes.

10. Summayah Abraz

1.20mins
2.45mins
3. 45mins

11. Jay Damania

A) Train D is faster than train A.
B) 11 hours 19 minutes.
C) 2 hours 9 minutes
D) A) 6 hours 33,B) 4 hours 24 minutes, C) 7 hours 1 minute and D) 1 hour 24 minutes.

12. Baldeep Jassi

A)The quickest train was train D because 21:22 to 01:00am
would take 3hr and 38min.

B)The time difference between train C and train D from Gloucester to Birmingham International is 3hr and 19min.

C)It would take 2hr and 4min,if he missed train A from Bristol Temple Meads.

D)D 1hr and 34min,C 7hr and 1min,B 16hr and 52min,A 17hr and
27min.

13. Zaid Abujebbeh

A.20 miuntes
B.15 miuntes
C.25 miuntes
D.Train A is the fastest train it only takes 5 miuntes .B and D train are the second fastest trains.Both of the trains take 10 miuntes.The slowest train of is c .It takes 15 miuntes.

14. Shabnam Jalili

A 20 mins
B 55 mins
C 45 mins
D 25 mins

15. Fatima Ghaffar

1.)Train A was the quickest because the wait on the train was 7:36 whereas train D was longer.
2.)The time difference between Gloucester to Birmingham international is

16. Malaeka Khatan

1. D is quicker because it is only 3 hours and 38 mins.

1.D
2.10 minutes
3.2 hours and 9 minutes
4.1:36,7:01,17:27,17:28

18. Alesha Ahmed

It takes 15 minutes . I thnk

19. Alesha Ahmed

It takes 15 minutes .

20. Haris Iqbal

A it is 20 minutes
B it is 55 minutes
C it is 45 minutes
D it is 5 minutes

21. Ahlam Mohammed

C is incorrect it’s 25 minutes.

22. Momina Shafique

A)Train D is quickest.It takes 18 hours 45 minutes
B) 2 hours 19 minutes
C)It takes 2 hours 19 minutes because 00:17 is not pm it it am because when the time goes past 00:00 it is am
D)D 1 hour 4 minutes,A 5 hours 31 minutes ,C 7 hours 1 minute and B 16 hours 52 minutes

23. Ahlam Mohammed

A 20 mins
B 55 mins
C 45 mins
D 5 mins

24. Tiya Patel

It takes 20 minutes.
You have to wait 55 mintues for the next train.
It takes 25 minutes.
5 minutes,10 minutes,15 minutes and 10 minutes.

1.d
2.10min
3.2hr 9 min
4.1:36,7:01,17:27,17:28

A) Train D is faster and it takes 3 hours 38 minutes.
B) 11 hours 19 minutes.
C) 2 hours 9 minutes
D) D) 1 hour 24 minutes. B) 4 hours 24 minutes. A) 6 hours 33 minutes. C) 7 hours 1 minute.

27. Mia Mattu

1.3h 38m

2.13h 43m

3.14h 4m

4.D-1h 34m C-7h1m B-16h52m A-17h27m

28. Samuel Masterson

A)Train D is the fastest train from Bristol parkway to Coventry, as train A takes 7hours and 41minutes, however train A only takes 3hours and 38minutes.
B)The time difference between train C and train D from Gloucester to Birmingham international is 2hours and 19 minutes.
C)The person has to wait 2hours and 38minutes till train B comes to that station.
D)Train D (1hour and 34 minutes), train C (7hours and 1minute), train B (17hours) and train A (17hours and 27 minutes)

29. Omio Bhattacharjee

A)Train D is quickest.It takes 18 hours 45 minutes
B) 2 hours 19 minutes
C)It takes 2 hours 19 minutes because 00:17 is not pm it it am because when the time goes past 00:00 it is am
D)D 1 hour 4 minutes,A 5 hours 31 minutes ,C 7 hours 1 minute and B 16 hours 52 minutes

30. Gautam Shrivastava

A) The train from Bristol temple mead takes 20 minutes to get to Cheltenham spa.

B) You will have to wait 55 minutes for the next train because the next train is at 11:00.

C) It takes 45 minutes from Bristol temple meads to all the way to Gloucester.

D) A is the fastest because it takes only 5 minutes. B and D are the second fastest trains because both of them take 10 minutes only. C is the slowest train because the journey would take 15 minutes.

31. Alishba Khan

20 minutes
55 minutes
45 minutes
A) 5 minutes
B) 10 minutes
C) 15 minutes
D) 10 minutes

• Miss Ahmed

Well done Alishba!

• Weli Sharif

20miuntes